`a`
Mathematical Control and Related Fields (MCRF)
 

Volume 4,Number 2,     June 2014

1

Local controllability of 1D Schrödinger equations with bilinear control and minimal time    Pages : 125 - 160

Karine Beauchard and Morgan Morancey

 Abstract       References       Full Text      Related Articles

2

Internal control of the Schrödinger equation    Pages : 161 - 186

Camille Laurent

 Abstract       References       Full Text      Related Articles

3

Optimal insurance in a changing economy    Pages : 187 - 202

Jingzhen Liu,  Ka-Fai Cedric Yiu,  Tak Kuen Siu and Wai-Ki Ching

 Abstract       References       Full Text      Related Articles

4

Carleman estimates for semi-discrete parabolic operators with a discontinuous diffusion coefficient and applications to controllability    Pages : 203 - 259

Thuy N. T. Nguyen

 Abstract       References       Full Text      Related Articles

5

Errata: Controllability of the cubic Schroedinger equation via a low-dimensional source term    Pages : 261 - 261

Andrey Sarychev

 Abstract       References       Full Text      Related Articles